# SDR AALA2009051300004

- Difficulty date: May 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 52,867 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 21171803
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CABIN LOST PRESSURIZTION. LANDED STL WITHOUT INCIDENT.  FOUND NR 1 PRESSURE CONTROL INOPERATIVE. REPLACED NUMBER ONE CABIN PRESSURE CONTROLLER AND NR 1 AND 2 CABIN PRESSURE SELECTOR. MPN 1304768.   SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
